RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2016, Volume 17, Issue 3, Pages 5–17 (Mi cheb493)  

This article is cited in 1 scientific paper (total in 1 paper)

On the structure of the resonance set of a real polynomial

A. B. Batkhin

Keldysh Institute of Applied Mathematics of Russian Academy of Sciences, Moscow

Abstract: We consider the resonance set of a real polynomial, i. e. the set of all the points of the coefficient space at which the polynomial has commensurable roots. The resonance set of a polynomial can be considered as a certain generalization of its discriminant set. The structure of the resonance set is useful for investigation of resonances near stationary point of a dynamical system.
The constructive algorithm of computation of polynomial parametrization of the resonance set is provided. The structure of the resonance set of a polynomial of degree $n$ is described in terms of partitions of the number $n$.
The main algorithms, described in the paper, are organized as a library of the computer algebra system Maple. The description of the resonance set of a cubic polynomial is given.
Bibliography: 12 titles.

Keywords: elimination theory, subresultant, subdiscriminant, resonance set, computer algebra.

Full text: PDF file (732 kB)
References: PDF file   HTML file
UDC: 512.6+004.421.6
Received: 04.06.2016
Accepted:13.09.2016

Citation: A. B. Batkhin, “On the structure of the resonance set of a real polynomial”, Chebyshevskii Sb., 17:3 (2016), 5–17

Citation in format AMSBIB
\Bibitem{Bat16}
\by A.~B.~Batkhin
\paper On the structure of the resonance set of a real polynomial
\jour Chebyshevskii Sb.
\yr 2016
\vol 17
\issue 3
\pages 5--17
\mathnet{http://mi.mathnet.ru/cheb493}
\elib{http://elibrary.ru/item.asp?id=27452078}


Linking options:
  • http://mi.mathnet.ru/eng/cheb493
  • http://mi.mathnet.ru/eng/cheb/v17/i3/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Batkhin, “Vychislenie obobschënnogo diskriminanta veschestvennogo mnogochlena”, Preprinty IPM im. M. V. Keldysha, 2017, 088, 40 pp.  mathnet  crossref
  • Number of views:
    This page:103
    Full text:45
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020